# SDR AALA20130321024

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 79,265 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER OF WINDOW PAN CRACKED AT STATION 1041 LEFT SIDE.  INSTALLED DOUBLER PER AARD 53-10-00-25.
